Communications in Number Theory and Physics

Volume 11 (2017)

Number 2

$I$-functions of Calabi–Yau $3$-folds in Grassmannians

Pages: 273 – 309

DOI: http://dx.doi.org/10.4310/CNTP.2017.v11.n2.a2

Authors

Daisuke Inoue (Graduate School of Mathematical Sciences, University of Tokyo, Meguro-ku, Tokyo, Japan)

Atsushi Ito (Department of Mathematics, Graduate School of Science, Kyoto University, Kyoto, Japan)

Makoto Miura (Korea Institute for Advanced Study, Dongdaemun-gu, Seoul, Korea)

Abstract

We study $I$-functions of Calabi–Yau $3$-folds with Picard number one which are zero loci of general sections of direct sums of globally generated irreducible homogeneous vector bundles on Grassmannians.

Full Text (PDF format)

Paper received on 28 July 2016.